# SDR IXXA20250428002

- Difficulty date: February 26, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 114T316692
- Condition: Cracked
- Location: Zone 600
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING #7 LEADING EDGE SLAT COVER AREA HAS ONE EACH CRACKED ATTACH BRACKET
